# SDR RAIA00401038

- Difficulty date: January 27, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145LR
- Aircraft time: 9,788 hours, 9,450 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5644-CLT, TAKEOFF CONFIG WARNING (BRAKE) SOUNDED.  MAINTENANCE RESET BRAKE I/B AND BRAKE O/B CIRCUIT BREAKERS.
